Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Tylenol 3 with codine

I just got a tooth pulled on Tuesday and I was prescribed Tylenol 3 with codine and everytime I take it I get a horrible pain a couple inches below my ribs and I itch uncontrolablly everywhere and I feel like my throat is swollen. I was wondering if anyone else gets like this or does it sounds like an allergic reaction to the medication.

Answer Question
 
kcandie

Asked by kcandie at 5:48 AM on Feb. 5, 2010 in Health

Level 1 (2 Credits)
Answers (5)
  • that is a bad reaction. you should stop taking it call them and let them know so they can perscibe you something differnt
    sati769leigh

    Answer by sati769leigh at 5:50 AM on Feb. 5, 2010

  •  Yea well, the itching is a side effect of the codeine but the pain and the swollen throat is NOT. Stop taking them immediately, take some Motrin or regular Tylenol. You don't need codeine, your allergic to it.

    jblueeyes228

    Answer by jblueeyes228 at 7:01 AM on Feb. 5, 2010

  • I wouldn't take it anymore, You should be able to take the motrin 800's and be fine with that.It's actually better in so many ways.Hope you feel all better soon~!~
    Stefono

    Answer by Stefono at 8:26 AM on Feb. 5, 2010

  • Sounds like an allergic reaction to me, call your dr & get them to prescribe something w/out codine
    Nyx7

    Answer by Nyx7 at 9:36 AM on Feb. 5, 2010

  • Some people are allergic to codine. It worked great for me when I was in the hospital, and when I had major dental work. They will put you on another type of pain meds. Take care.
    peachwine

    Answer by peachwine at 11:32 AM on Feb. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN